Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2 (1979), Issue 4, Pages 721-724
http://dx.doi.org/10.1155/S0161171279000557

Weakly compactly generated Frechet spaces

Department of Mathematics, The University of Iowa, Iowa City 52242, Iowa, USA

Received 12 March 1979; Revised 13 July 1979

Copyright © 1979 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Surjit Singh Khurana, “Weakly compactly generated Frechet spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2, no. 4, pp. 721-724, 1979. doi:10.1155/S0161171279000557